<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 51, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1241—1559
Global weak Morrey estimates for some Ultraparabolic operators of Kolmogorov-Fokker-Planck type
Xiaojing Feng, Pengcheng Niu, and Maochun Zhu
MSC numbers : 35R05, 35B45, 42B20
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1241—1257
Hyperbolicity of chain transitive sets with limit shadowing
Abbas Fakhari, Seunghee Lee, and Khosro Tajbakhsh
MSC numbers : Primary 58B34, 58J42, 81T75
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1259—1267
Structural stability results for the thermoelasticity of type III
Yan Liu
MSC numbers : 35B40, 35L20, 35L15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1269—1279
On the transcendental entire solutions of a class of differential equations
Weiran L\"{u}, Qiuying Li, and Chungchun Yang
MSC numbers : 30D35
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1281—1289
Value distribution of difference operator on meromorphic functions
Jie Ding and Lian-Zhong Yang
MSC numbers : 30D35, 39A05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1291—1297
Uniform attractors for non-autonomous nonclassical diffusion equations on $\mathbb R^N$
Cung The Anh and Nguyen Duong Toan
MSC numbers : 35B41, 35K70, 35D30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1299—1324
On the last digit and the last non-zero digit of $n^n$ in base $b$
Jos\'{e} Mar\'{i}a Grau and Antonio M. Oller-Marc\'{e}n
MSC numbers : 11B50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1325—1337
A bounded Kohn Nirenberg domain
Simone Calamai
MSC numbers : 32T15, 32T27
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1339—1345
A new attack on the KMOV cryptosystem
Abderrahmane Nitaj
MSC numbers : 11T71, 94A60, 14G50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1347—1356
Dynamical behavior of a harvest single species model on growing habitat
Zhi Ling and Lai Zhang
MSC numbers : 35K57, 92C15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1357—1368
Solvability of some entangled Diophantine equations
Poo-Sung Park
MSC numbers : Primary 11D09; Secondary 11E39
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1369—1374
Codimension reduction for submanifolds of unit $(4m+3)$-sphere and its applications
Hyang Sook Kim and Jin Suk Pak
MSC numbers : 53C40, 53C25
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1375—1397
Uniform moderate deviation of sample quantiles and order statistics
ShouFang Xu and Yu Miao
MSC numbers : 62G30, 60F10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1399—1409
Duality of $Q_{K}$-type spaces
Mujun Zhan and Guangfu Cao
MSC numbers : 30D45, 30D50
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1411—1423
A note on recurrence formula for values of the Euler zeta functions $\zeta_E (2n)$ at positive integers
Hui Young Lee and Cheon Seoung Ryoo
MSC numbers : Primary 42B05, 11B68, 11S40, 11S80
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1425—1432
Multiple periodic solutions of second-order ordinary differential equations across resonance
Hua Cai, Xiaojun Chang, and Xin Zhao
MSC numbers : 34C25, 58E30
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1433—1451
Some results related to complex differential-difference equations of certain types
Kai Liu and Xianjing Dong
MSC numbers : Primary 39B32, 34M05, 30D35
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1453—1467
Random attractor for stochastic partial functional differential equations with infinite delay
Honglian You and Rong Yuan
MSC numbers : 34D45, 47D62, 35R60
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1469—1484
Asymptotic properties of the hyperbolic metric on the sphere with three conical singularities
Tanran Zhang
MSC numbers : 30L10, 33D15
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1485—1502
Persistence of homoclinic orbits after discretization of a two dimensional degenerate differential system
Noureddine Mehidi and Nadia Mohdeb
MSC numbers : 34C37, 34A34, 39A05
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1503—1510
On the stability of radical functional equations in quasi-$\beta$-normed spaces
Yeol Je Cho, Madjid Eshaghi Gordji, Seong Sik Kim, and Youngoh Yang
MSC numbers : 39B72, 39B82, 39B52, 47H09
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1511—1525
A cyclic and simultaneous iterative algorithm for the multiple split common fixed point problem of demicontractive mappings
Yu-Chao Tang, Ji-Gen Peng, and Li-Wei Liu
MSC numbers : 49J53, 65K10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1527—1538
On the stability of spacelike hypersurfaces with higher order mean curvature in a de Sitter space
Shicheng Zhang
MSC numbers : 53C42, 53A10
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1539—1549
Coefficient discs and generalized central functions for the class of concave schlicht functions
Bappaditya Bhowmik and Karl-Joachim Wirths
MSC numbers : 30C45
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1551—1559

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd